# SDR UIEA2021041900936

- Difficulty date: April 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,946 hours, 25,506 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Equip Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP EICAS ADVISORY( FIM 21-58 TASK 805 CARRIED OUT. MSG ERASED. OK FOR SERVICE. )
